Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had urethral dilation to clear scar tissue in the urethra. Have burning while urination and headaches. Taking co-amoxiclav

Hi, I recently (4 days ago) had surgery (urethral dilation) to help clear scar tissue which is growing inside the urethra. Since then I have no come down with flu/ cold like symptoms. I am clammy and sweating but do not have a fever, I have head aches and feel very unwell. I am unable to tell if I have a burning when I pass water due to the op. I am on a course of co-amoxiclav . Should I wait out the course of tablets or go back to my GP?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Radiologist, Nuclear Medicine 's  Response
You have developed these problems after your invasive procedure in the urethra.
Burning sensation during urination is one of the symptoms of infection. Considering your other symptoms, infection seems highly likely. Please consult your GP immediately.
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor